# SDR DALA2023031401861

- Difficulty date: March 13, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 101,418 hours, 14,217 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1605 L/H OW SLIDE BOTTLEDEPLOY BALLON WRONG SIDE OF SPRING. CORRECTIVE ACTION: LT OVER WING SLIDE BOTTLE REPLACED ON AMDS CARD 2561-4723-LH (4088490)
